# SDR DALA2023032902394

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION SEAT TRACK Y450 BTW FR53.5 TO FR53.7 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SEAT TRACK Y450 LOCATED BTW FR53.5 TO FR53.7 IN PASSENGER CABIN. RII INSPECTION COMPLETE. (2692727)
